# SDR CA151102011

- Difficulty date: October 30, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 1,945 hours
- Engine: Pwc PT6A67AG
- Propeller: Hartzl HCB5MA3
- System (JASC): 5520 · Elevator Structure
- Part: Tube
- Part number: 110297
- Condition: Cracked
- Location: Elevator Stop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CRACK NOTED ON ELEVATOR DOWN STOP TUBE, BS 268 .3125", TOP FWD RT SIDE.  CRACK APPROXIMATELY .7500" IN LENGTH.
